Israel Journal of Mathematics

, Volume 9, Issue 2, pp 263–269

On the complemented subspaces problem

  • J. Lindenstrauss
  • L. Tzafriri
Article

DOI: 10.1007/BF02771592

Cite this article as:
Lindenstrauss, J. & Tzafriri, L. Israel J. Math. (1971) 9: 263. doi:10.1007/BF02771592

Abstract

A Banach space is isomorphic to a Hilbert space provided every closed subspace is complemented. A conditionally σ-complete Banach lattice is isomorphic to anLp-space (1≤p<∞) or toc0(Γ) if every closed sublattice is complemented.

Copyright information

© Hebrew Univeristy 1971

Authors and Affiliations

  • J. Lindenstrauss
    • 1
  • L. Tzafriri
    • 1
  1. 1.The Hebrew University of JerusalemIsrael